So I've been on Prozac for the past few weeks until earlier this Monday, when I switched to Wellbutrin XL generic 150mg. I have had horrible reactions, crying panic attacks and always jittery, and I have heard that many people have had problems with the generic problem of Wellbutrin XL. It is now Friday (I stopped taking the medicine Thursday) and I was wondering how long these chemical symptoms would last. I am on klonopin from my psychiatrist for the next few days to try and get through the horrible panic, as well as I'm going to start celexa in a few days
I did not have horrible side effects going onto Wellbutrin except for profound fatigue and increased anxiety. These symptoms have not gone away... it's been a year. I stick with Wellbutrin because everything else has even worst negative side effects. I hope that you can be patient and find the right medication for you. I share in your exasperation.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2015 • 2 answers
Posted 19 Feb 2016 • 4 answers
Posted 9 Oct 2016 • 2 answers
Posted 24 Dec 2016 • 2 answers
Posted 18 Mar 2017 • 5 answers